# SDR FDEA201101260366

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 1289, X= 8.50 FOUND CORROSION.  REPAIR CARRIED OUT IAW SRM 53-00-52, FIG 201, REPAIR 1 REV 45 FROM STA 1269 TO STA 1311, X=8.50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
